# SDR 99ZZZX3192

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3111S
- Make and model: Cessna 182G
- Aircraft serial: 18255611
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 0713610910
- Condition: Cracked
- Location: Wing Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LOWEST (AS INSTALLED) RIVET HOLE.  INSPECTING SIMILAR (1963-1974) 182'S, SUBMITTER HAS FOUND 3 CRACKS IN A MONTH.
